Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Arkady Tempelman
Title: Ergodic theorems for group actions
Additional book information Kluwer Academic Publishers, Dordrecht, 1992, xviii+399 pp., US$165.00. ISBN 0-7923-1717-3.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: H. O. Georgii
Journal: Bull. Amer. Math. Soc. 29 (1993), 126-130
PII: S 0273-0979(1993)00403-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia